# SDR 2024FA0000138

- Difficulty date: January 31, 2024
- Submitted: February 9, 2024
- Operation: General aviation
- Make and model: Cessna 162
- Aircraft serial: 16200160
- Aircraft time: 704 hours, 1 cycles
- Engine: Cont O200*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Main
- Part time: 704 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT CRUISE CONFIGURATION, AFTER 30 MINUTES OF FLIGHT WITH NO ISSUES, THE RIGHT CABIN DOOR OPENED. THE FORCE OF THE EVENT BROKE THE GLASS OF THE DOOR AND DAMAGES THE ALUMINUM AND FIBERGLASS, LEAVING THE DOOR IN SUCH A CONDITION THAT RENDERED IT UNABLE TO CLOSE AGAIN. A FORCED LANDING WAS EFFECTUATED.
